# SDR USAA951246

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 313
- Part time: 37,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .50 INCH CRACK IN LONGERON AT STA 313, LONGERON 16L.  REMOVED DAMAGED AREA AND INSTALLED SPLICE REPAIR PER SRM 53-02, FIGURE 2.  (X)
